# SDR 4DPA2023011900001

- Difficulty date: January 19, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N258JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 31,890 hours, 29,260 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 366
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED-AUTO PRESS DID NOT PRESSURIZE AFTER TAKEOFF. SWITCHED TO MAN MADE PER CHECKLIST. WE FEEL CAB ALT INSTRUMENT ALSO NOT READING CORRECT, BOTH PILOTS FELT MILD SYMPTOMS OF HYPOXIA WITH CABIN ALT READING ONLY 2200 AFTER MANUALLY PRESSURIZING. CORR ACTION-MX R&R'D THE AUTO PRESSURIZATION CONTROLLER OPS TEST GOOD.
